The most far-fetched theories of post-finasteride syndrome

The two most far-fetched theories of post-finasteride syndrome were proposed by a dermatologist and a hair transplant surgeon. Physicians in these specialties tend to fervently deny that the syndrome is a valid medical condition, pointing instead to co-occurring conditions such as diabetes, anxiety, depression or, according to the theories below, delusions or sleep apnea. Theory … Read more

Firsthand experiences XIV: Recent reviews on Drugs.com & Ask a Patient

More reviews have been posted online since a compilation was published in 2023. While some are positive, others are alarming and consistent with adverse event reports submitted to FDA as well as media reports and some research. Find recent negative reviews from the Drugs.com and Ask a Patient websites below. Emphasis has been added in … Read more

Firsthand experiences IX: A physician experienced insomnia, fatigue, and sexual dysfunction months after stopping finasteride

The Bald Truth is a podcast about hair loss. In a 2015 episode, a man who said he was a nephrologist in Baltimore called in to speak about his post-finasteride experience. He said he had side effects while taking finasteride, but four months after stopping, he experienced insomnia, fatigue and sexual dysfunction. He said the … Read more

Firsthand experiences III

These posts and comments were found on social media sites such as Reddit. Links to original posts are provided below each post. I’m genuinely just scared that I’m stuck like this and there’s no one I can go to for help. I need some comfort in my situation please I took finasteride a few days … Read more